zbMATH — the first resource for mathematics

Classification of connected unimodular Lie groups with discrete series. (English) Zbl 0418.22010

22E27 Representations of nilpotent and solvable Lie groups (special orbital integrals, non-type I representations, etc.)
22E25 Nilpotent and solvable Lie groups
Full Text: DOI Numdam EuDML
[1] NGUYEN HUU ANH, Lie groups with square integrable representations, Annals of Math., 104 (1976), 431-458. · Zbl 0359.22007
[2] NGUYEN HUU ANH, Classification of unimodular algebraic groups with square integrable representations, Acta Math. Vietnam. (to appear). · Zbl 0426.22012
[3] NGUYEN HUU ANH and V.M. SON, On square integrable factor representations of locally compact groups, Acta Math. Vietnam. (to appear). · Zbl 0466.22007
[4] L. AUSLANDER and B. KOSTANT, Polarization and unitary representations of solvable Lie groups, Invent. Math., 14 (1971), 255-354. · Zbl 0233.22005
[5] C. CHEVALLEY, Théorie des groupes de Lie, Vol. 3, Act. Sci. Ind., n° 1226, Hermann, Paris, 1955.
[6] HARISH-CHANDRA, The discrete series for semisimple Lie groups II. Explicit determination of the characters, Acta Math., 116 (1966), 1-111. · Zbl 0199.20102
[7] HARISH-CHANDRA, Invariant eigendistributions on a semisimple Lie group, Trans. A.M.S., 119 (1965), 457-508. · Zbl 0199.46402
[8] G.W. MACKEY, Unitary representations of group extensions I, Annals of Math., 99 (1958), 265-311. · Zbl 0082.11301
[9] C.C. MOORE, The Plancherel formula for non unimodular groups, Abs. Int. Cong. on Func. Analysis, Univ. of Maryland, 1971.
[10] J. ROSENBERG, Square integrable factor representations of locally compact groups, Preprint, Univ. of Calif., Berkeley. · Zbl 0412.22003
[11] I. SATAKE, Classification theory of semisimple algebraic groups, Lecture notes in Pure and Appl. Math., Dekker Inc., New York, 1971. · Zbl 0226.20037
[12] Séminaire sophus Lie, 1954-1955, ENS, Secr. math., Paris, 1955.
[13] N. TATSUUMA, The Plancherel formula for non unimodular locally compact groups, J. Math. Kyoto Univ., 12 (1972), 179-261. · Zbl 0241.22017
[14] A. WEIL, L’intégration dans LES groupes topologiques et ses applications, 2e éd., Act. Sci. Ind., n° 1145, Hermann, Paris, 1953.
[15] J.A. WOLF and C.C. MOORE, Square integrable representations of nilpotent groups, Trans. A.M.S., 185 (1973), 445-462. · Zbl 0274.22016
[16] R. LIPSMAN, Representation theory of almost connected groups, Pacific J. of Math., 42, (1972), 453-467. · Zbl 0242.22008
[17] J.Y. CHARBONNEL, La formule de Plancherel pour un groupe de Lie résoluble connexe, Lecture notes, n° 587 (1977), 32-76. · Zbl 0365.22009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.